# SDR CA100104008

- Difficulty date: December 24, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303317
- Condition: Broken
- Location: Cockpit
- Part time: 14,236 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED AT CRUISE THE OUTER PANE OF THE CAPTAINS WINDSHIELD SHATTERED. THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MX INSPECTED IAW THE AMM.  R & R THE CAPTAINS WINDSHIELD. CHECKS WERE MADE IAW THE AMM AND THE ACFT WAS RETURNED TO SERVICE
